# SDR REXA2015122201223

- Difficulty date: December 22, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Depressor
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL DEPRESSOR AROUND ALL FASTENER HOLES.  R & R SERVICE DOOR LOWER DEPRESSOR SEAL PN SH670-31412-7 IAW SRM 51-42-06-001-001-A01.
